MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG L-PLATE, 100 DEGREE, 2MM BAR, LEFT, STANDARD, 5 HOLE, MIDFACE; IMPLANT

STRYKER LEIBINGER FREIBURG L-PLATE, 100 DEGREE, 2MM BAR, LEFT, STANDARD, 5 HOLE, MIDFACE; IMPLANT
Model Number 55-06760
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that the plate broke post-operative and the patient underwent a second surgery to remove/replace the plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d9,h3.The investigation results show that the postoperative plate fractures occurred through a bar and through a fixation hole, so the reported event could be confirmed.Based on the performed investigation, there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.

Brand Name
L-PLATE, 100 DEGREE, 2MM BAR, LEFT, STANDARD, 5 HOLE, MIDFACE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16098642
Report Number0008010177-2023-00001
Device Sequence Number17805304
Product Code JEY
UDI-Device Identifier04546540365996
UDI-Public04546540365996
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number55-06760
Device Catalogue Number55-06760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexMale